# SDR USAA2013071500018

- Difficulty date: July 11, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N564UW
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 1,986 hours, 869 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON ENGINE SHUTDOWN A FUEL SMELL WAS DETECTED BY BOTH THE CABIN AND FLIGHT DECK CREW.  IT DISSIPATED AFTER A COUPLE OF MINUTES CABIN ODOR REPORT COMPLETED. ACCOMPLISHED TROUBLSHOOT CABIN AIR QUALITY JOB CARDS.  NO FAULTS NOTED.
